Categories

Подкатегории

Active filters

Hemopharm, ibuprofen-Hemopharm 400mg Filmtabletten, 20 tab
€5.06
Hemopharm, ibuprofen-Hemopharm 400mg Filmtabletten, 30 tab
€7.61
Hemopharm, ibuprofen-Hemopharm 400mg Filmtabletten, 50 tab
€11.05
STADA, Pfeil Zahnschmerz-Tabletten forte, 20 tab
€12.92
STADA, Pfeil Zahnschmerz-Tabletten forte, 10 tab
€6.46

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

Acetylsalicylic acid and acetaminophen are active substances from the group of analgesics or antipyretics (analgesic antipyretics).

The medicine is used

in acute mild to moderate pain (for adults and adolescents over 12 years).

Note: Do not use analgesics for long periods of time or in higher doses without consulting the doctor.

Please note the information for children and adolescents.

indication

The product is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug).

The medicine is used in

mild to moderate pain - such as headache, toothache, menstrual pain.

Fever.

indication

Acetylsalicylic acid and acetaminophen are active substances from the group of analgesics or antipyretics (analgesic antipyretics).

The medicine is used

in acute mild to moderate pain (for adults and adolescents over 12 years).

Note: Do not use analgesics for long periods of time or in higher doses without consulting the doctor.

Please note the information for children and adolescents.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Application areas:

The medicine is used for treatment

with mild to moderate pain

in fever

acute headache in migraine with and without aura and tension headache.

If you do not feel better or worse after 4 days, talk to your doctor.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Application areas:

The medicine is used for treatment

with mild to moderate pain

in fever

acute headache in migraine with and without aura and tension headache.

If you do not feel better or worse after 4 days, talk to your doctor.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Application areas:

The medicine is used for treatment

with mild to moderate pain

in fever

acute headache in migraine with and without aura and tension headache.

If you do not feel better or worse after 4 days, talk to your doctor.

€5.06

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

€7.61

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

€11.05

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

Ibu Lysin Hexal 684mg film-coated tablets are a medicine of Hexal AG. The analgesic belongs to the group of non-steroidal (cortisone-free) antirheumatics and contains the active ingredient Ibuprofen. It is suitable for temporary use by children of at least 20 kg body weight, adolescents and adults.

Period pain (dysmenorrhea) usually occurs only occasionally. However, some of the patients suffer from severe pain during each menstrual period. Shortly before menstruation cramps occur in the lower abdomen. The complaints last until the end of the bleeding and are sometimes so bad that the person concerned can only cope with their everyday life to a limited extent. This is particularly the case when nausea, vomiting, diarrhea and headache are added.

Ibu Lysin Hexal 684mg film-coated tablets are a medicine of Hexal AG. The analgesic belongs to the group of non-steroidal (cortisone-free) antirheumatics and contains the active ingredient Ibuprofen. It is suitable for temporary use by children of at least 20 kg body weight, adolescents and adults.

Period pain (dysmenorrhea) usually occurs only occasionally. However, some of the patients suffer from severe pain during each menstrual period. Shortly before menstruation cramps occur in the lower abdomen. The complaints last until the end of the bleeding and are sometimes so bad that the person concerned can only cope with their everyday life to a limited extent. This is particularly the case when nausea, vomiting, diarrhea and headache are added.

Ibu Lysin Hexal 684mg film-coated tablets are a medicine of Hexal AG. The analgesic belongs to the group of non-steroidal (cortisone-free) antirheumatics and contains the active ingredient Ibuprofen. It is suitable for temporary use by children of at least 20 kg body weight, adolescents and adults.

Period pain (dysmenorrhea) usually occurs only occasionally. However, some of the patients suffer from severe pain during each menstrual period. Shortly before menstruation cramps occur in the lower abdomen. The complaints last until the end of the bleeding and are sometimes so bad that the person concerned can only cope with their everyday life to a limited extent. This is particularly the case when nausea, vomiting, diarrhea and headache are added.

In some women, the period passes barely noticeable, others torment themselves with abdominal pain, headaches, migraines and other unpleasant side effects. A pain reliever that alleviates the specific menstrual cramps and symptoms before and during the period is Dorlormine for women. Below is an overview of the drug, duration of action and side effects of the drug.

In some women, the period passes barely noticeable, others torment themselves with abdominal pain, headaches, migraines and other unpleasant side effects. A pain reliever that alleviates the specific menstrual cramps and symptoms before and during the period is Dorlormine for women. Below is an overview of the drug, duration of action and side effects of the drug.

In some women, the period passes barely noticeable, others torment themselves with abdominal pain, headaches, migraines and other unpleasant side effects. A pain reliever that alleviates the specific menstrual cramps and symptoms before and during the period is Dorlormine for women. Below is an overview of the drug, duration of action and side effects of the drug.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain

fever

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Ibuprofen is used in:

mild to moderate pain such. Headache, toothache, menstrual pain.

fever

indication

The drug belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) that have an analgesic and antipyretic effect.

It is applied

for short-term symptomatic treatment of

mild to moderate pain such as headache, toothache 

Fever.

Ibuprofen is used in children from 8 kg body weight (at least 6 months), adolescents and adults.

indication

The drug belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) that have an analgesic and antipyretic effect.

It is applied

for short-term symptomatic treatment of

mild to moderate pain such as headache, toothache 

Fever.

Ibuprofen is used in children from 8 kg body weight (at least 6 months), adolescents and adults.

indication

The drug belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) that have an analgesic and antipyretic effect.

It is applied

for short-term symptomatic treatment of

mild to moderate pain such as headache, toothache 

Fever.

Ibuprofen is used in children from 8 kg body weight (at least 6 months), adolescents and adults.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Ibuprofen is used in:

mild to moderate pain such. Headache, toothache, menstrual pain.

fever

€12.92

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

It is used for mild to moderately severe pain.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

€6.46

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

It is used for mild to moderately severe pain.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.